RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 1, Pages 155–156 (Mi mz2686)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

A Short Proof of Euler's Identity for Continuants

A. V. Ustinov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm2686


English version:
Mathematical Notes, 2006, 79:1, 146–147

Bibliographic databases:

Received: 19.05.2005

Citation: A. V. Ustinov, “A Short Proof of Euler's Identity for Continuants”, Mat. Zametki, 79:1 (2006), 155–156; Math. Notes, 79:1 (2006), 146–147

Citation in format AMSBIB
\Bibitem{Ust06}
\by A.~V.~Ustinov
\paper A~Short Proof of Euler's Identity for Continuants
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 1
\pages 155--156
\mathnet{http://mi.mathnet.ru/mz2686}
\crossref{https://doi.org/10.4213/mzm2686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252147}
\zmath{https://zbmath.org/?q=an:1138.33305}
\elib{http://elibrary.ru/item.asp?id=9210519}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 1
\pages 146--147
\crossref{https://doi.org/10.1007/s11006-006-0017-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235913800017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-31844438983}


Linking options:
  • http://mi.mathnet.ru/eng/mz2686
  • https://doi.org/10.4213/mzm2686
  • http://mi.mathnet.ru/eng/mz/v79/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ustinov, “The solution of Arnold's problem on the weak asymptotics of Frobenius numbers with three arguments”, Sb. Math., 200:4 (2009), 597–627  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Ustinov, “O tsepnykh drobyakh ravnoi dliny”, Dalnevost. matem. zhurn., 14:1 (2014), 96–99  mathnet
    3. Morier-Genoud S., Ovsienko V., Tabachnikov S., “Introducing Supersymmetric Frieze Patterns and Linear Difference Operators”, Math. Z., 281:3-4 (2015), 1061–1087  crossref  mathscinet  zmath  isi  elib  scopus
    4. Canakci I., Schiffler R., “Cluster Algebras and Continued Fractions”, Compos. Math., 154:3 (2018), 565–593  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:612

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020